# SDR UALA2010091303403

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 41,427 hours, 16,229 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSHELL FOR CONNECTOR ON EPSU 13WL, IS MISSING.  ALSO STRAIN RELIEF IS CRACKED.   REPLACED BACKSHELL-STRAIN RELIEF ON CONNECTOR 13WLA. EMERGENCY LIGHTS TEST PASSES.
